RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Turaev, Dmitry Vladimirovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 20
Presentations: 1

Number of views:
This page:1566
Abstract pages:5617
Full texts:1267
References:462
E-mail:
Website: http://wwwf.imperial.ac.uk/~dturaev/

http://www.mathnet.ru/eng/person8576
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/218839

Publications in Math-Net.Ru
2017
1. S. V. Gonchenko, D. V. Turaev, “On three types of dynamics and the notion of attractor”, Tr. Mat. Inst. Steklova, 297 (2017),  133–157  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 116–137  isi  scopus
2015
2. I. Ovsyannikov, D. Turaev, S. Zelik, “Bifurcation to chaos in the omplex Ginzburg–Landau equation with large third-order dispersion”, Model. Anal. Inform. Sist., 22:3 (2015),  327–336  mathnet  mathscinet  elib
2014
3. Dmitry Turaev, “Hyperbolic Sets near Homoclinic Loops to a Saddle for Systems with a First Integral”, Regul. Chaotic Dyn., 19:6 (2014),  681–693  mathnet  mathscinet  zmath  isi
4. Dmitry V. Turaev, Christopher Warner, Sergey Zelik, “Energy Growth for a Nonlinear Oscillator Coupled to a Monochromatic Wave”, Regul. Chaotic Dyn., 19:4 (2014),  513–522  mathnet  mathscinet  zmath  isi
5. Valentin S. Afraimovich, Sergey V. Gonchenko, Lev M. Lerman, Andrey L. Shilnikov, Dmitry V. Turaev, “Scientific Heritage of L.P. Shilnikov”, Regul. Chaotic Dyn., 19:4 (2014),  435–460  mathnet  mathscinet  zmath  isi
2012
6. L. M. Lerman, D. V. Turaev, “On symmetry breaking bifurcations in reversible systems”, Nelin. Dinam., 8:2 (2012),  323–343  mathnet
7. Lev M. Lerman, Dimitry Turaev, “Breakdown of Symmetry in Reversible Systems”, Regul. Chaotic Dyn., 17:3-4 (2012),  318–336  mathnet  mathscinet  zmath  scopus
2006
8. S. V. Gonchenko, K. R. Schneider, D. V. Turaev, “Quasiperiodic regimes in multisection semiconductor lasers”, Regul. Chaotic Dyn., 11:2 (2006),  213–224  mathnet  mathscinet  zmath
2005
9. D. V. Turaev, “An example of a resonant homoclinic loop of infinite cyclicity”, Mosc. Math. J., 5:1 (2005),  283–293  mathnet  mathscinet  zmath  isi
10. Andrey Shilnikov, Leonid P. Shilnikov, Dmitry Turaev, “Blue-sky catastrophe in singularly perturbed systems”, Mosc. Math. J., 5:1 (2005),  269–282  mathnet  mathscinet  zmath  isi
2004
11. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Existence of Infinitely Many Elliptic Periodic Orbits in Four-Dimensional Symplectic Maps with a Homoclinic Tangency”, Tr. Mat. Inst. Steklova, 244 (2004),  115–142  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 244 (2004), 106–131
1999
12. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “Homoclinic tangencies of arbitrary order in Newhouse domains”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 67 (1999),  69–128  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:1 (2001), 1738–1778
1998
13. S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “Elliptic Periodic Orbits Near a Homoclinic Tangency in Four-Dimensional Symplectic Maps and Hamiltonian Systems With Three Degrees of Freedom”, Regul. Chaotic Dyn., 3:4 (1998),  3–26  mathnet  mathscinet  zmath
14. V. Pisarevskii, A. Shilnikov, D. Turaev, “Asymptotic normal forms for equilibria with a triplet of zero characteristic exponents in systems with symmetry”, Regul. Chaotic Dyn., 3:1 (1998),  19–27  mathnet  mathscinet  zmath
15. D. V. Turaev, L. P. Shilnikov, “An example of a wild strange attractor”, Mat. Sb., 189:2 (1998),  137–160  mathnet  mathscinet  zmath  elib; Sb. Math., 189:2 (1998), 291–314  isi  scopus
1997
16. L. P. Shilnikov, D. V. Turaev, “Super-homoclinic orbits and multi-pulse homoclinic loops in Hamiltonian systems with discrete symmetries”, Regul. Chaotic Dyn., 2:3-4 (1997),  126–138  mathnet  mathscinet  zmath
17. S. V. Gonchenko, D. V. Turaev, L. P. Shilnikov, “On Newhouse domains of two-dimensional diffeomorphisms that are close to a diffeomorphism with a structurally unstable heteroclinic contour”, Tr. Mat. Inst. Steklova, 216 (1997),  76–125  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 70–118
1988
18. D. V. Turaev, “On bifurcations of a homoclinic “figure eight” of a multi-dimensional saddle”, Uspekhi Mat. Nauk, 43:5(263) (1988),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:5 (1988), 264–265  isi
1986
19. D. V. Turaev, L. P. Shilnikov, “Bifurcation of a homoclinic “figure eight” saddle with a negative saddle value”, Dokl. Akad. Nauk SSSR, 290:6 (1986),  1301–1304  mathnet  mathscinet  zmath
1985
20. D. V. Turaev, “Bifurcations of two-dimensional dynamical systems close to a system with two separatrix loops”, Uspekhi Mat. Nauk, 40:2(242) (1985),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 40:2 (1985), 243–244  isi

2012
21. V. S. Afraimovich, L. A. Belyakov, V. V. Bykov, S. V. Gonchenko, L. M. Lerman, V. I. Lukyanov, M. I. Malkin, A. D. Morozov, D. V. Turaev, “Leonid Pavlovich Shilnikov (17.12.1934–26.12.2011)”, Nelin. Dinam., 8:1 (2012),  183–186  mathnet
22. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi
2010
23. V. Gelfreich, D. Turaev, “Universal dynamics in a neighborhood of a generic elliptic periodic point”, Regul. Chaotic Dyn., 15:2-3 (2010),  159–164  mathnet  mathscinet  zmath
2009
24. S. V. Gonchenko, L. P. Shilnikov, D. V. Turaev, “On Global Bifurcations in Three-Dimensional Diffeomorphisms Leading to Wild Lorenz-Like Attractors”, Regul. Chaotic Dyn., 14:1 (2009),  137–147  mathnet  mathscinet  zmath
2006
25. S. V. Gonchenko, L. M. Lerman, D. V. Turaev, “Leonid Pavlovich Shilnikov. On his 70th birthday”, Regul. Chaotic Dyn., 11:2 (2006),  139–140  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Averaging over a non-ergodic subsystem
Dmitry Turaev
International Conference Anosov Systems and Modern Dynamics dedicated to the 80th anniversary of Dmitry Anosov
December 19, 2016 17:30   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020